# SDR FDEA202305110859

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 68,659 hours, 27,206 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AGING ARIRCRAFT INSPECTION, FOUND EXISTING FUSELAGE EXTERNAL REPAIR WITH   ONE POPPED RIVET LOCATED AT APPROX. STA 1338 AND JUST BELOW S4L
